# SDR HALA2010030300085

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,896 hours, 17,267 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 88080047
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL CONFIG LIGHT CAME ON AS FUEL QTY FLUCTUATED 1500 LBS DIFFERENCE ON TOTALIZER.  FQIS PROCESSOR BITE IAW AMM 28-41-00 TABLE 101, NO FAULTS NOTED, PRECAUTIONARY CHANGE OF FQIS PROCESSOR IAW AMM 28-41-08 OPS CHECK GOOD.
